On Smoothly Growing Meromorphic Functions.
Mathematische Zeitschrift, Tome 185 (1984), pp. 413-428
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__185_173411,
author = {Sakari Toppila},
title = {On {Smoothly} {Growing} {Meromorphic} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {413--428},
year = {1984},
volume = {185},
zbl = {0538.30027},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__185_173411/}
}
Sakari Toppila. On Smoothly Growing Meromorphic Functions.. Mathematische Zeitschrift, Tome 185 (1984), pp. 413-428. http://geodesic.mathdoc.fr/item/MZ_1984__185_173411/